MathSciNet Relay Station
MathSciNet bibliographic data
MR1068809 65L60 (34E15)
Stynes, Martin; O'Riordan, Eugene An analysis of a singularly perturbed two-point boundary value problem using only finite element techniques. Math. Comp. 56 (1991), no. 194, 663–675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement